# SDR SWIA2021073059801

- Difficulty date: May 25, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H WING CAP ATTACHED TO LOWER SIDE OF UPPER WING SKIN AT WS 48.30 CRACKED      (C-CHECK RO 7/27/2021)    REMOVED AND INSTALLED NEW LH WING CAP ATTACHED AT LOWER SIDE OF UPPER WING SKIN AT WS4.830 REF CRJ 200 SRM 51-42-21 AND BOMBARDIER DWG 601R10204 REV J COMPLIED WITH 51-900-1003-SKY, COMPLETED FORM M-337. SEE CONTINUATION CARD FOR DETAILS.
